advertisement
Question
Posted by: bill | 2006/04/20

testosterone

can the pharmacist tell me if an anti depressqant like cymbaltin will interfere with the muscle receptor sites taaking in testosterone supplementation

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Not much info is available regarding this combo. Cymabalta should not interfer at the muscle receptor sites. I'd have to look into some research documents for additional information. If i find more info i'll get back to your

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement